UK-Muscle.co.uk Forum banner
1 - 13 of 13 Posts

·
Newbie Trainer
Joined
·
26 Posts
Discussion Starter · #1 ·
Hi all, im 6 days in 30mg p/d dbol 2ml sustanon 250 2jabs p\w,

taking milk thilse, bcaa {dynamitce}, multi vit, zma,

ive noticed that my urine has turned very dark and my s##t is green, is this normal?

i drink around 2ltrs of water a day.
 

·
the closer you are to failure, the closer you are
Joined
·
96 Posts
sorry just noticed you said your on 2lt a day, thats about 4 pints right? I usually have 6 pints of water a day while not on cycle and up it to 8 pints while on.
 

·
Gym Addict
Joined
·
307 Posts
\T/ said:
as the other people have said up the water, also a pinch of salt with a water can help you stay more hydrated
If hes already drinking a ton of water, I wouldn't go recommending adding more. He can already be in a state of fluid volume overload, and more water may stress both his cardiac and renal system even more. OP, if your **** is dark, and leaning towards the brown side, you really need to see a physician if your fluid intake is that high and it is still prominent because you may have myoglobin leaking into your system which can potentially clog your renal system.
 

·
Pisti kang yawa'a ka
Joined
·
1,911 Posts
In some cases your green poop can also be the result of bile (green in color). Bile is made by the liver and stored in the gallbladder before it gets released into your small intestine. Only when it passes through your large intestine does it turn brown. But, if it passes too quickly through your large intestine it may remain greenish. This mostly happens in cases of diarrhea or as a side effect of using laxatives. However, bile also gets released after a fatty meal to help break down the fat particles and excess bile in this case may also result in a green stool.
http://www.greenpoop.org/
 

·
Getting HUGE!
Joined
·
1,267 Posts
criticalbench said:
If hes already drinking a ton of water, I wouldn't go recommending adding more. He can already be in a state of fluid volume overload, and more water may stress both his cardiac and renal system even more. OP, if your **** is dark, and leaning towards the brown side, you really need to see a physician if your fluid intake is that high and it is still prominent because you may have myoglobin leaking into your system which can potentially clog your renal system.
he said hes drinking 2 litres

im not on a cycle and i drink more than that
 

·
Banned
Joined
·
14,412 Posts
BICOS said:
Hi all, im 6 days in 30mg p/d dbol 2ml sustanon 250 2jabs p\w,

taking milk thilse, bcaa {dynamitce}, multi vit, zma,

ive noticed that my urine has turned very dark and my s##t is green, is this normal?

i drink around 2ltrs of water a day.
This has probably got nothing to do with the steroids you are taking.

A lot of ppl keep saying up your water intake, well i agree but only if you need to. You only need to replace what you expend in 24hrs and this means all fluids and some foods you take in so if you are drinking a litre or two of other fluids IE shakes, milk, juice even coffee and tea you are probably getting enough. As critical bench said, don't overdo the fluid intake, it can put a strain on your kidneys and other organs.
 
1 - 13 of 13 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top